# SDR SWAA2019080235507

- Difficulty date: July 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SHIELD SUPPORT WEB ANGLE CORRODED AT FASTENER HOLES, BETWEEN BS. 767 TO BS. 787, RBL 21.     / R&R ANGLE PER SRM AND DWG.
